MAUDE Adverse Event Report: COVIDIEN LLC CATHETER PASSER; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

COVIDIEN LLC CATHETER PASSER; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8591-38
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturing representative (rep) regarding a problem with an infusion catheter passer being used for spinal cord stimulation procedures.The hcp wanted to reported a product quality issue with the catheter passer.The hcp stated that lately anytime the physician tried to release the tab on the passer it was very hard to release and would then break off.The hcp was using the catheter passer to pass leads for spinal cord stimulation.The most recent issue occurred on (b)(6) 2020.(see manufacturer¿s report number 2182207-2020-00981 for the unknown passers.) additional information was received from the manufacturing representative (rep).It was reported the same issue occurred again on (b)(6) 2020.As the physician was releasing the tab from the tunneller a piece of the tab broke off.It was reported that none of these issues impacted the patient in any way.The catheter passer was disposed after every case so none were returned.

Brand Name
CATHETER PASSER
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire street
mansfield 02048
MDR Report Key10808347
Report Number9612501-2020-01688
Device Sequence Number17144197
Product Code LKK
UDI-Device Identifier00763000031404
UDI-Public00763000031404
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2024
Device Model Number8591-38
Device Catalogue Number8591-38
Device Lot Number0218470671
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1